# SDR REXA2021111100941

- Difficulty date: November 7, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 31,594 hours, 29,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EMERGENCY EXIT LIGHT AT AIR STAIRS FOUND INOP ON FLIRST FLIGHT OF DAY CHECK. INSPECTED WIRING BEHIND THE BULKHEAD FOUND DAMAGED WIRING DEFERRED CABIN EMERGENCY LIGHT IAW MEL 33-51-1A PLACARD INSTALLED MMO2 UPDATED AND MOC NOTIFIED #103005 REPAIRED WIRING EMERGENCY LTS TEST OK IAW AMM 33-51-00 REMOVED PLACARD CLEARED MMO2 MXC NOTIFIED #43294
